Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 348178, 21 pages
http://dx.doi.org/10.1155/2015/348178
Research Article

Embedded Optimal Control of Robot Manipulators with Passive Joints

School of Communication Engineering, Rey Juan Carlos University, Fuenlabrada, 28943 Madrid, Spain

Received 12 March 2015; Accepted 19 August 2015

Academic Editor: Sivaguru Ravindran

Copyright © 2015 Alberto Olivares and Ernesto Staffetti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alberto Olivares and Ernesto Staffetti, “Embedded Optimal Control of Robot Manipulators with Passive Joints,” Mathematical Problems in Engineering, vol. 2015, Article ID 348178, 21 pages, 2015. https://doi.org/10.1155/2015/348178.